Generalized Shioda-Inose structures on K3 surfaces

Onsiper, H
Sertoz, S
In this note, we study the action of finite groups of symplectic automorphisms on K3 surfaces which yield quotients birational to generalized Kummer surfaces. For each possible group, we determine the Picard number of the K3 surface admitting such an action and for singular K3 surfaces we show the uniqueness of the associated abelian surface.

Citation Formats
H. Onsiper and S. Sertoz, “Generalized Shioda-Inose structures on K3 surfaces,” MANUSCRIPTA MATHEMATICA, vol. 98, no. 4, pp. 491–495, 1999, Accessed: 00, 2020. [Online]. Available: